# SDR HALA2010062100266

- Difficulty date: June 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 29,682 hours, 5,581 cycles
- Engine: Pwa PW4060
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Failed
- Location: Center
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON APPROACH 'NO LAND3' DISPLAYED ON ASA. CENTER RADIO.  ALTIMETER FAIL. FLAG INTERMITTENTLY DISPLAYED.  PERFORMED BITE TEST OF R/A LT,ST,RT. ALL CK NORMAL.  C/W TEST 30.  NO LAST FLT FAULTS. TEST PASS ACFT REMAINS LAND 3.
